# SDR ABXA9701884

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- System (JASC): 5700 · Wing Structure
- Part: Rib
- Part number: 5769589
- Condition: Cracked
- Location: Left Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LEADING EDGE UPPER RIB CRACKED AT XFS 341.  REPAIRED IAW SRM 57-2-0 AND 51-1-20D.
